Asymptotic theory for fractional regression models via Malliavin calculus

Abstract : \noindent We study the asymptotic behavior as $n\to \infty$ of the sequence $$S_{n}=\sum_{i=0}^{n-1} K(n^{\alpha} B^{H_{1}}_{i}) \left( B^{H_{2}}_{i+1}-B^{H_{2}}_{i}\right)$$ where $B^{H_{1}}$ and $B^{H_{2}}$ are two independent fractional Brownian motions, $K$ is a kernel function and the bandwidth parameter $\alpha$ satisfies certain hypotheses in terms of $H_{1}$ and $H_{2}$. Its limiting distribution is a mixed normal law involving the local time of the fractional Brownian motion $B^{H_{1}}$. We use the techniques of the Malliavin calculus with respect to the fractional Brownian motion.
Type de document :
Article dans une revue
Journal of Theoretical Probability, Sprnger, 2010, 25 (2), pp.536-564
Liste complète des métadonnées

Littérature citée [16 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00470017
Contributeur : Ciprian Tudor <>
Soumis le : samedi 3 avril 2010 - 09:39:30
Dernière modification le : mercredi 27 février 2013 - 00:33:00
Document(s) archivé(s) le : lundi 5 juillet 2010 - 21:20:29

Fichiers

asymptotic-fin.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00470017, version 1
  • ARXIV : 1004.0680

Collections

Citation

Solesne Bourguin, Ciprian Tudor. Asymptotic theory for fractional regression models via Malliavin calculus. Journal of Theoretical Probability, Sprnger, 2010, 25 (2), pp.536-564. 〈hal-00470017〉

Partager

Métriques

Consultations de
la notice

179

Téléchargements du document

79